RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2019, Volume 60, Number 3, Pages 655–663 (Mi smj3101)  

Lie-admissible algebras associated with dynamical systems

V. M. Savchin, S. A. Budochkina

Peoples' Friendship University of Russia (RUDN University) S. M. Nikolskii Mathematical Institute, Moscow, Russia

Abstract: We introduce the general structures of Lie-admissible algebras in the spaces of Gâteaux differentiable operators and establish their connection with the symmetries of operator equations and the mechanics of infinite-dimensional systems.

Keywords: Lie-admissible algebra Lie algebra $(\mathcal{S},\mathcal{T})$-product $\mathcal{G}$-commutator symmetry Gâteaux derivative recursion operator.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation
Russian Foundation for Basic Research 16-08-00558_a
16-01-00450_a
19-08-00261_a
The authors were supported by the RUDN Program 5-100 and the Russian Foundation for Basic Research (Grants 16-08-00558a, 16-01-00450a, and 19-08-00261a).


DOI: https://doi.org/10.33048/smzh.2019.60.313

Full text: PDF file (300 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2019, 60:3, 508–515

Bibliographic databases:

UDC: 517.972+512.5
Received: 24.07.2017
Revised: 20.09.2018
Accepted:19.12.2018

Citation: V. M. Savchin, S. A. Budochkina, “Lie-admissible algebras associated with dynamical systems”, Sibirsk. Mat. Zh., 60:3 (2019), 655–663; Siberian Math. J., 60:3 (2019), 508–515

Citation in format AMSBIB
\Bibitem{SavBud19}
\by V.~M.~Savchin, S.~A.~Budochkina
\paper Lie-admissible algebras associated with dynamical systems
\jour Sibirsk. Mat. Zh.
\yr 2019
\vol 60
\issue 3
\pages 655--663
\mathnet{http://mi.mathnet.ru/smj3101}
\crossref{https://doi.org/10.33048/smzh.2019.60.313}
\elib{http://elibrary.ru/item.asp?id=41637177}
\transl
\jour Siberian Math. J.
\yr 2019
\vol 60
\issue 3
\pages 508--515
\crossref{https://doi.org/10.1134/S0037446619030133}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000471617300013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85067277158}


Linking options:
  • http://mi.mathnet.ru/eng/smj3101
  • http://mi.mathnet.ru/eng/smj/v60/i3/p655

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:108
    References:15
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020